# SDR FDEA202008262032

- Difficulty date: August 26, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 12,063 hours, 4,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143132116
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FORWARD LOWER FUSELAGE SKIN AT STATION 478, STRINGER 35 LEFT FOUND WITH EXISTING BLEND OUT.  FWD LOWER FUSELAGE SKIN AT STATION 478 STRINGER 35 LEFT EXISTING BLEND OUT AREA.  REPAIRED AS PER E.A NR: H-5330-T0356108 PART 1 TITLE: FUSELAGE-PLATES & SKINS-ONE GOUGE DAMAGE C/T EXISTING BLENDOUT ON FUSELAGE SKIN PANEL AT STA478, BETWEEN S-34L AND S-35L.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
